# SDR GLBA20030552

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 16,140 hours, 20,407 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Condition: Frozen
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 EADI FROZE 10  DEG BANK, INSP EADI & ENVIROMENTAL SYS OPS CK GOOD
